Dumitru Baleanu
Dumitru Baleanu
Cankaya University, Professor at Institute of Space Sciences,Bucharest
Verified email at cankaya.edu.tr
Title
Cited by
Cited by
Year
Fractional calculus: models and numerical methods
D Baleanu, K Diethelm, E Scalas, JJ Trujillo
World Scientific, 2012
19772012
New fractional derivatives with nonlocal and non-singular kernel: theory and application to heat transfer model
A Atangana, D Baleanu
arXiv preprint arXiv:1602.03408, 2016
13632016
Fractional dynamics and control
D Baleanu, JAT Machado, ACJ Luo
Springer Science & Business Media, 2011
5942011
New trends in nanotechnology and fractional calculus applications
D Baleanu, ZB Güvenç, JAT Machado
Springer, 2010
5412010
A new collection of real world applications of fractional calculus in science and engineering
HG Sun, Y Zhang, D Baleanu, W Chen, YQ Chen
Communications in Nonlinear Science and Numerical Simulation 64, 213-231, 2018
3802018
Anomalous diffusion expressed through fractional order differential operators in the Bloch–Torrey equation
RL Magin, O Abdullah, D Baleanu, XJ Zhou
Journal of Magnetic Resonance 190 (2), 255-270, 2008
3702008
Local fractional integral transforms and their applications
XJ Yang, D Baleanu, HM Srivastava
Academic Press, 2015
3522015
Discrete fractional logistic map and its chaos
GC Wu, D Baleanu
Nonlinear Dynamics 75 (1-2), 283-287, 2014
2942014
A Hamiltonian formulation and a direct numerical scheme for fractional optimal control problems
OP Agrawal, D Baleanu
Journal of Vibration and Control 13 (9-10), 1269-1281, 2007
2842007
Fractal heat conduction problem solved by local fractional variation iteration method
XJ Yang, D Baleanu
Thermal Science 17 (2), 625-628, 2013
2822013
About Lagrangian formulation of classical fields within Riemann-Liouville fractional derivatives
D Baleanu, SI Muslih
International Design Engineering Technical Conferences and Computers and …, 2005
2752005
New properties of conformable derivative
A Atangana, D Baleanu, A Alsaedi
Open Mathematics 1 (open-issue), 2015
2692015
Lagrangians with linear velocities within Riemann-Liouville fractional derivatives
D Baleanu, T Avkar
arXiv preprint math-ph/0405012, 2004
2202004
On a new class of fractional operators
F Jarad, E Uğurlu, T Abdeljawad, D Baleanu
Advances in Difference Equations 2017 (1), 247, 2017
2192017
The Hamilton formalism with fractional derivatives
EM Rabei, KI Nawafleh, RS Hijjawi, SI Muslih, D Baleanu
Journal of Mathematical Analysis and Applications 327 (2), 891-897, 2007
2182007
A review of the Adomian decomposition method and its applications to fractional differential equations
JS Duan, R Rach, D Baleanu, AM Wazwaz
Communications in Fractional Calculus 3 (2), 73-99, 2012
2132012
Stability analysis of Caputo fractional-order nonlinear systems revisited
H Delavari, D Baleanu, J Sadati
Nonlinear Dynamics 67 (4), 2433-2439, 2012
2012012
Hamiltonian formulation of systems with linear velocities within Riemann–Liouville fractional derivatives
SI Muslih, D Baleanu
Journal of Mathematical Analysis and Applications 304 (2), 599-606, 2005
1982005
Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems
A Debbouche, D Baleanu
Computers & Mathematics with Applications 62 (3), 1442-1450, 2011
1912011
On the global existence of solutions to a class of fractional differential equations
D Băleanu, OG Mustafa
Computers & Mathematics with Applications 59 (5), 1835-1841, 2010
1882010
The system can't perform the operation now. Try again later.
Articles 1–20